# SDR IPXA2023072493720

- Difficulty date: July 24, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,771 hours, 15,721 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Gouged
- Location: Fr85 Str44l-44r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFUSELAGE SKIN GOUGES NEAR FR85 BETWEEN 44L-STR44R.REPAIRED DAMAGED SKIN IAW A300-5330-87486-B ALL STEPS COMPLIED WITH.
